# SDR SWAA2024022345858

- Difficulty date: January 28, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AUXILIARY TRACK INBOARD POSITION SLAT8 RT WING 2024-68276<[01] REPLACED ANGLE LOCATED AUXILIARY TRACK INBOARD POSITION SLAT8 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] TASK COMPLETED
